| Catalog Number |
CS-15272-VFE |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "the customer complains that the catheters dont sealed when screwed together.They feel that the material of the sealing ring is brittle and is damaged when the catheter is screwed together.I have two examples that show that the rings are torn.There was no harm to the patients.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description